# SDR CA160107001

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT REPORTED NO AUTO PRESSURIZATION ACCOMPANIED BY A AFT BAGGAGE DOOR WARNING.  ACFT PERFORMED AN AIR TURN BACK UNEVENTFUL LANDING.  GROUND CHECK FOUND CPC FAULT, CLEANED UNIT AND CLEARED FAULT, RUN UP CHECK OK. ACFT DEPARTED SAME EVENT NO PRESSURIZATION AND ACCOMPANIED WITH A AFT BAGGAGE DOOR WARNING.  ACFT FERRIED TO ADD IN MANUAL MODE AND PRESSURIZATION WORKED NORMAL IN MANUAL. FOUND TARGET LOOSE READJUSTED AND TEST FLIGHT PERFORMED AND ACFT IS BACK IN SERVICE.
